# SDR DL72S991287

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411DA
- Make and model: Boeing 727232
- Aircraft serial: 21223
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545703
- Condition: Cracked
- Location: Bs 360-480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL HFEC INSPECTION OF THE LOWER FASTENER ROW OF THE   STRINGER 4L SKIN LAP SPLICE BETWEEN FS 360 AND 480 INDICATED 14 CRACKS ALONG THE PANEL LENGTH.  THE SKIN LAP FOR THE PANEL WAS CUTOUT AND REPAIRED WITH AND EXTERNAL ALUMINUM DOUBLER PER ER/A 367553-14AD.
